# SDR REXA2019112611642

- Difficulty date: October 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Location: Bs 661-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTIONS   [FS= 661+16 TO FS= 661+90, STGR 15LH] [FS= 661+90 TO FS= 720.85, STGR 15LH] AT PAX CABIN. (CPAX) (TCI: 53-20-217)
SUMMARY: CORROSION LEVEL 2,  ON SIDE SEAT RAILS IN SECTIONS [FS= 661+16 TO FS= 661+90, STGR 15LH] [FS= 661+90 TO FS= 720.85, STGR 15LH] AT PAX CABIN.THEY WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801 ( CONFIG. A07 )
